<  Back to the Polytechnique Montréal portal

A hybrid recourse policy for the vehicle routing problem with stochastic demands

Majid Salavati-Khoshghalb, Michel Gendreau, Ola Jabali and Walter Rei

Article (2019)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
Research Center: CIRRELT - Interuniversity Research Centre on Enterprise Networks, Logistics and Transportation
PolyPublie URL: https://publications.polymtl.ca/44197/
Journal Title: EURO Journal on Transportation and Logistics (vol. 8, no. 3)
Publisher: Springer Verlag
DOI: 10.1007/s13676-018-0126-y
Official URL: https://doi.org/10.1007/s13676-018-0126-y
Date Deposited: 18 Apr 2023 15:02
Last Modified: 05 Apr 2024 11:42
Cite in APA 7: Salavati-Khoshghalb, M., Gendreau, M., Jabali, O., & Rei, W. (2019). A hybrid recourse policy for the vehicle routing problem with stochastic demands. EURO Journal on Transportation and Logistics, 8(3), 269-298. https://doi.org/10.1007/s13676-018-0126-y

Statistics

Dimensions

Repository Staff Only

View Item View Item